Optical absorption in paired correlated random lattices

e-Archivo Repository

Show simple item record

dc.contributor.author Domínguez-Adame, Francisco
dc.contributor.author Maciá, Enrique
dc.contributor.author Sánchez, Angel
dc.date.accessioned 2012-09-05T11:12:11Z
dc.date.available 2012-09-05T11:12:11Z
dc.date.issued 1994-09-01
dc.identifier.bibliographicCitation Physical Review B, vol. 50, n. 9, 1 sep. 1994. Pp. 6453–6456
dc.identifier.issn 1098-0121 (print version)
dc.identifier.issn 1550-235X (online version)
dc.identifier.uri http://hdl.handle.net/10016/15211
dc.description.abstract Optical absorption in a random one-dimensional lattice in the presence of paired correlated disorder is studied. The absorption line shape is evaluated by solving the microscopic equations of motion of the F'renkel-exciton problem in the lattice. We find that paired correlation causes the occurrence of well-defined characteristic lines in the absorption spectra which clearly differ from the case of unpaired correlation. The behavior of the absorption lines as a function of defect concentration is studied in detail. We also show how exciton dynamics can be inferred from experimental data by deriving an analytical expression relating the energy and intensity of lines to the model parameters.
dc.description.sponsorship This work is partially supported by UCM under project No. PR161/93-4811. A.S. is supported by a Ministerio de Educaci6n y Ciencia (Spain)/Fulbright postdoctoral scholarship, by Direcci6n General de Investigaci6n Cientifica y Tecnica (Spain) through Project No. PB92-0248, and by the European Community (Union Human Capital and Mobility Programme through Contract No. ERBCHRXCT930413). Work at Los Alamos is performed under the auspices of the U .S. Department of Energy. Rev.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher American Physical Society
dc.title Optical absorption in paired correlated random lattices
dc.type article
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1103/PhysRevB.50.6453
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1103/PhysRevB.50.6453
dc.rights.accessRights openAccess
dc.type.version publishedVersion
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record